Fictional responses from Vonesh et al.

J.T.A. Dick, M.E. Alexander, A. Ricciardi, C. Laverty, P.O. Downey, M. Xu, J.M. Jeschke, W.-C. Saul, M.P. Hill, R. Wasserman, D. Barrios-O’Neill, O.L.F. Weyl, R.H. Shaw

Research output: Contribution to journalComment/debate

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)1677-1678
Number of pages2
JournalBiological Invasions
Volume19
Issue number5
DOIs
Publication statusPublished - May 2017

Cite this

Dick, J. T. A., Alexander, M. E., Ricciardi, A., Laverty, C., Downey, P. O., Xu, M., ... Shaw, R. H. (2017). Fictional responses from Vonesh et al. Biological Invasions, 19(5), 1677-1678. https://doi.org/10.1007/s10530-016-1360-6